# SDR C2XA11RI088

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 23,072 hours, 12,456 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51525014A
- Part serial: 99228
- Condition: Inoperative
- Location: Apu
- Part time: 19,718 hours, 10,479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2808 - EWR - FLIGHT CREW REPORTED THAT ON APU START RECEIVED APU FIRE INDICATION THAT CLEARED ITSELF UPON RE-START - APU RE-STARTED BUT ZERO AMPS.  EWR MX PERFORMED FIRE DETECTION ON APU - NO FAULTS FOUND.  MX REMOVED AND REPLACED APU GCU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
